# SDR SWAA2014012224425

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 52,659 hours, 41,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 727B+12 STRINGER 10R.  REPAIRED SKIN IAW EA.
